# SDR SWAA2022092746317

- Difficulty date: August 25, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2022-441554 / [01] TOOL USED DIGITAL CALIPER P/N 500-197-30; S/N B20189515; DUE DATE 30-NOV-22.;[02] REPAIRED FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1; REPAIR 1 PARAGRAPH 4.B. AND BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW.;[03] REPAIRED FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1; REPAIR 1 PARAGRAPH 4.B. AND BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW.
